The nurse provides discharge teaching to a client starting m… | MyMerci
More questions like thisTry ›
Medication Administration

The nurse provides discharge teaching to a client starting methimazole. Which statement by the client indicates correct understanding?

Explanation
Methimazole can cause potentially life-threatening agranulocytosis. Fever, sore throat, or other evidence of illness must be reported immediately, and a white-blood-cell count with differential is obtained to evaluate for neutropenia. Thyroid-function tests are monitored to guide dosing. Iodine supplements and early medication discontinuation should not be undertaken without prescriber direction.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.